MathSciNet Relay Station
MathSciNet bibliographic data
MR1717020 47L30 (46H05 46J05 47B37)
Peters, Justin R.; Wogen, Warren R. Commutative radical operator algebras. J. Operator Theory 42 (1999), no. 2, 405–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement